EconPapers    
Economics at your fingertips  
 

Asymptotic Expansion Methods for Dynamic Models with Incomplete Asset Markets

Kenneth Judd

No 289, Computing in Economics and Finance 2002 from Society for Computational Economics

Keywords: Asset markets; rational expectations; perturbation methods (search for similar items in EconPapers)
JEL-codes: C63 (search for similar items in EconPapers)
Date: 2002-07-01
References: Add references at CitEc
Citations: View citations in EconPapers (4)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sce:scecf2:289

Access Statistics for this paper

More papers in Computing in Economics and Finance 2002 from Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-20
Handle: RePEc:sce:scecf2:289